# SDR ASAA2012091192865

- Difficulty date: September 1, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 21,902 hours, 6,752 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, LT PACK LIGHT ILLUMINATED.  IT CLEARED BY RESETTING THE MASTER CAUTION.  ACFT GROUNDED.  REF MM 21-61-00 BITE TEST OF TEMP CONT NR 1 SHOWS FAULT TCV THIS PACK.  CLEARED FAULT AND RAN PACKS.  FAULT DID NOT RETURN.  NO HISTORY 30 DAYS.
